# SDR CA080821011

- Difficulty date: February 15, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,444 hours
- Engine: Allsn 250C20
- System (JASC): 6210 · Main Rotor Blades
- Part: Balance Weight
- Part number: 206010200133
- Condition: Debonded
- Location: Blade
- Part time: 3,104 hours
- Component: Main Rotor Blad, 206010200133
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS THOUGHT THAT THE BLADE TIE DOWN WAS LEFT ON THE ACFT. THIS WAS NOT THE CASE IAW A REPORT. THE FOLLOWING OCCURRED. INSP AND SCRAPPED THE M/R BLADE DUE TO WEIGHT POCKET RETAINING HOLES DAMAGED BEYOND LIMITS. DAMAGE CAUSED BY TELL TALE LEAD COUPON (SIZE 1.0`X1.0`X.5`) BONDED TO THE TOP SIDE OF INNER SPAR AT STN. 113.5 DEBONDED INFLIGHT AND BEING FLUNG BY CENTRIFUGAL FORCE OUT THE TIP CAP OF BLADE. THE CENTRIFUGAL FORCE OUT THE TIP CAP OF COUPON HAD ENOUGH INERTIA TO PUSH OUT THE WEIGHT POCKET ON THE T/E SIDE AND TEAR THE SCREWS OUT OF THE SPAR RETAINING HOLES OF TOP AND BOTTOM SPAR AT T/E SIDE OF SPAR. TIP CAP WAS BENT ON L/E AND T/E UNTIL THEIR WAS SUFFIENT OPENING TO ALLOW THE LEAD COUPON TO EXIT BLADE IN FLIGHT.
